Alert archive / Iowa / Tornado Warnings in 2014

Tornado Warning 15, NWS Quad Cities, IA

June 16, 2014Delaware County, Iowa

NWS Quad Cities, IA issued this tornado warning at Jun 16, 2014, 9:32 PM CDT for Delaware County, Iowa. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2014, 9:32 PM CDT (02:32 UTC)
Expired
Jun 16, 2014, 10:00 PM CDT
In force
28 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Observed
Hail
0.0 in

County Delaware County, IA

The radar

The Quad Cities radar (KDVN), 118 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 9:37 PM CDTFUNNEL CLOUDE Dundee, IAEAST OF DUNDEE. PEA SIZE HAIL WITH HEAVY RAIN.
Jun 16, 9:46 PM CDTTSTM WND GST 702 W Manchester, IAFROM MANCHESTER FIRE DEPT RELAYED BY DELAWARE EMERGENCY MANAGEMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 9:01 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2014-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2074 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2014-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2074 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

741 
WFUS53 KDVN 170232
TORDVN
IAC055-170300-
/O.NEW.KDVN.TO.W.0015.140617T0232Z-140617T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
932 PM CDT MON JUN 16 2014

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN DELAWARE COUNTY IN NORTHEAST IOWA...

* UNTIL 1000 PM CDT

* AT 928 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR MASONVILLE...
  AND MOVING EAST AT 40 MPH.

  HAZARD...DAMAGING TORNADO.

  SOURCE...RADAR CONFIRMED TORNADO.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* THE TORNADO WILL BE NEAR...
  MANCHESTER AROUND 940 PM CDT.
  GREELEY AND DELAWARE AROUND 950 PM CDT.
  EARLVILLE AROUND 955 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE ONEIDA...FOUNTAIN SPRINGS PARK
AND PETERSBURG.

OTHER LOCATIONS AFFECTED INCLUDE DELAWARE COUNTY FAIRGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4243 9114 4248 9161 4258 9161 4264 9114
TIME...MOT...LOC 0232Z 268DEG 34KT 4254 9155

TORNADO...OBSERVED
HAIL...0.00IN

$$

WOLF
2 follow-up statements
367 
WWUS53 KDVN 170243
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
943 PM CDT MON JUN 16 2014

IAC055-170300-
/O.CON.KDVN.TO.W.0015.000000T0000Z-140617T0300Z/
DELAWARE IA-
943 PM CDT MON JUN 16 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN DELAWARE COUNTY
UNTIL 1000 PM CDT...

AT 942 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR GREELEY...AND
MOVING EAST AT 40 MPH.

HAZARD...DAMAGING TORNADO.

SOURCE...EMERGENCY MANAGEMENT CONFIRMED TORNADO.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
DELAWARE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...FOUNTAIN
SPRINGS PARK AND PETERSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4246 9114 4255 9152 4259 9152 4264 9114
TIME...MOT...LOC 0243Z 267DEG 36KT 4258 9138

TORNADO...OBSERVED
HAIL...0.00IN

$$

WOLF
111 
WWUS53 KDVN 170305
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1005 PM CDT MON JUN 16 2014

IAC055-170313-
/O.EXP.KDVN.TO.W.0015.000000T0000Z-140617T0300Z/
DELAWARE IA-
1005 PM CDT MON JUN 16 2014

...THE TORNADO WARNING FOR NORTHERN DELAWARE COUNTY HAS EXPIRED...

THE TORNADO THREAT WITH THE STORM WHICH PROMPTED THE TORNADO WARNING 
FOR DELAWARE COUNTY HAS DIMINISHED.  HOWEVER...GUSTY WINDS AROUND 70 
MPH ARE STILL POSSIBLE WITH THIS LINE OF THUNDERSTORMS.

LAT...LON 4246 9114 4255 9152 4259 9152 4264 9114
TIME...MOT...LOC 0243Z 267DEG 36KT 4258 9138

$$

WOLF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 16, 6:26 PM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jun 16, 6:26 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
626 PM CDT MON JUN 16 2014

.UPDATE...
ISSUED AT 548 PM CDT MON JUN 16 2014

WARM FRONT CONTINUES TO SHIFT INTO OUR NORTHERN CWA WITH CAPPING
TO THE SOUTH. HAVE UPDATED THE GRIDS TO CANCEL THE SEVERE THUNDERSTORM
WATCH FOR LOCATIONS SOUTH OF HIGHWAY 30. LOOKS LIKE A LULL FOR
SEVERAL HOURS AND THEN AWAIT THE ARRIVAL OF MCS COMING OUT OF NW
IA. THIS SHOULD IMPACT OUR NORTHERN CWA LATER THIS EVENING AND
INTO THE OVERNIGHT HOURS...THEREFORE THE WATCH WILL REMAIN IN PLACE.

&&

.SYNOPSIS...
ISSUED AT 405 PM CDT MON JUN 16 2014

WARM FRONT EXTENDED FROM EASTERN NEB TO WESTERN IL WITH TEMPERATURES
IN THE 80S ACROSS THE DVN CWA WITH DEWPOINTS IN THE LOWER 70S SOUTH
OF THE FRONT. SBCAPES ARE NEARLY 5000 J/KG ALONG AND SOUTH OF THE
FRONT AND IN THE PAST COUPLE OF HOURS LEFT MOVING SUPERCELLS HAVE
FORMED IN SE IA PRODUCING VERY LARGE HAIL. A LARGER MCS WAS ORGANIZING
IN FAR NW IA/SW MN/NE NEB. A STRENGTHENING LOW LEVEL JET WAS
POINTING INTO THE MCS WELL TO OUR NW WHERE MID LEVEL LAPSE RATES
ARE 9 C/KM AND SFC-3KM HELICITIES ARE 500 M2/S2.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 405 PM CDT MON JUN 16 2014

FORECAST FOCUS ON SEVERE WEATHER THIS EVENING.

LATE THIS AFTERNOON THROUGH TONIGHT SIGNIFICANT SEVERE WEATHER
EXPECTED WITH VERY LARGE HAIL AND DAMAGING WINDS OF AT LEAST 70 TO
80 MPH. AN ISOLATED TORNADO ALSO POSSIBLE. SCATTERED SUPERCELLS
WILL CONTINUE THIS EVENING TO DEVELOP AND SPREAD NORTHEAST ALONG
WITH THE WARM FRONT. STRONG LOW LEVEL SHEAR IN PLACE ALONG WITH
HIGH CAPE. LATER THIS EVENING INTO THE OVERNIGHT HOURS THE ORGANIZING
MCS TO OUR NW WILL CONGEAL INTO A POTENTIAL DERECHO WITH WIDESPREAD
DAMAGING WIND WITH THE POTENTIAL FOR 80+ MPH WINDS WHICH SHOULD
ROAR ACROSS OUR NORTHERN HALF OF THE CWA.

TUESDAY...MODELS SUGGEST A CAP IN PLACE AND WITH THE WARM FRONT TO
OUR NORTH CONVECTION SHOULD BE MINIMAL. THIS WILL BE A HOT AND
HUMID DAY WITH HIGH TEMPERATURES AROUND 90 WITH DEWPOINTS IN THE
LOWER 70S. HEAT INDEX VALUES WILL PUSH INTO THE MID 90S TO AROUND
100 WHICH WILL BE NEAR HEADLINE CRITERIA...ESPECIALLY IN OUR SOUTH.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 405 PM CDT MON JUN 16 2014

DEEP TROUGH IN THE WEST WILL GRADUALLY LIFT TO THE UPPER MIDWEST
BY THE WEEKEND KEEPING THE ACTIVE PATTERN GOING INTO THE WEEKEND.
THERE WILL BE CHANCE POPS EACH DAY WITH POSITION OF THE FRONTAL
BOUNDARY TO BE DETERMINED. OF COURSE THIS WILL DEPEND ON WHERE MCS
ACTIVITY DEVELOPS. HIGH TEMPERATURES WILL BE AROUND 90 AGAIN ON
WEDNESDAY WITH HEAT INDEX VALUES WELL INTO THE 90S TO AROUND 100.
THEREAFTER READINGS SHOULD REMAIN IN THE 80S.

EARLY NEXT WEEK...UPPER RIDGING BUILDS INTO THE AREA WITH SURFACE
HIGH PRESSURE INTO THE GREAT LAKES. HIGHS SHOULD DROP INTO THE 70S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 622 PM CDT MON JUN 16 2014

EVENING STORMS ALONG A WARM FRONT HAVE DIED AS WARM AIR ALOFT
ARRIVED AHEAD OF A STRONG LINE OF STORMS TO THE NORTHWEST. THE
EVENING WILL BE MAINLY WINDY AND VFR AS WE WAIT FOR THESE SEVERE
STORMS TO ARRIVE. THEY ARE LIKELY TO IMPACT LOCATIONS NORTH OF
INTERSTATE 80 OVERNIGHT AND EARLY TUESDAY MORNING...AND STRONG
STORMS ARE INCLUDED IN THE CID AND DBQ TAF FOR THIS...A VCTS IS
INCLUDED AT MLI AS WE ARE LESS CONFIDENT OF OCCURRENCE THERE.
OTHERWISE...SOME EARLY MORNING MVFR FOG IS LIKELY IN A MOIST
ATMOSPHERE...WITH ANOTHER VFR DAY EXPECTED TUESDAY AFTER STORMS
CLEAR OUT.

ERVIN

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...HAASE
SYNOPSIS...HAASE
SHORT TERM...HAASE
LONG TERM...HAASE
AVIATION...ERVIN
Hazardous weather outlook, Jun 16, 12:05 PM CDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1205 PM CDT MON JUN 16 2014

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-170915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1205 PM CDT MON JUN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY OVER PORTIONS OF THE OUTLOOK AREA
LATE THIS AFTERNOON AND EVENING. AT THIS TIME...THE AREA MOST AT
RISK FOR SEVERE WEATHER APPEARS TO BE NORTH OF A LINE FROM OTTUMWA
IOWA...TO GALESBURG ILLINOIS. VERY LARGE HAIL TO AROUND THE SIZE OF
GOLFBALLS...AND DAMAGING WINDS OF 60 MPH TO POSSIBLY OVER 80 MPH WILL
BE THE MAIN THREATS. ISOLATED BRIEF TORNADOES WILL ALSO BE POSSIBLE.
IN ADDITION...HEAVY RAINFALL COULD RESULT IN LOCALIZED FLASH
FLOODING DUE TO INTENSE RAINFALL RATES.

THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS
FOR MOST OF THE OUTLOOK AREA...WITH A MODERATE RISK FOR PORTIONS OF
EASTERN IOWA NORTH OF INTERSTATE 80.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CONFIDENCE THAT THE AREA WILL BE IN OR CLOSE TO THE ORGANIZED
THUNDERSTORM TRACK TUESDAY THROUGH SUNDAY IS HIGH. CONFIDENCE IS
LOW ON WHERE EACH THUNDERSTORM COMPLEX WILL TRACK. DEPENDING UPON
WHERE STORMS TRACK...RAINFALL AMOUNTS COULD BE VERY SIGNIFICANT.

THUNDERSTORMS WILL BE POSSIBLE EVERY DAY FROM TUESDAY THROUGH
SUNDAY.

THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS
TUESDAY AND TUESDAY NIGHT NORTH OF INTERSTATE 80...AND FOR THE
ENTIRE AREA WEDNESDAY AND WEDNESDAY NIGHT. RIGHT NOW THE PRIMARY
THREATS APPEAR TO BE HIGH WINDS AND HAIL.

AREAS THAT DO NOT SEE RAIN TUESDAY OR WEDNESDAY WILL BE VERY WARM
AND HUMID...WITH HEAT INDEX READINGS POTENTIALLY WELL INTO THE
90S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FOR PORTIONS OF THE OUTLOOK AREA LATE
THIS AFTERNOON AND EVENING.

05/SHEETS/08

In the hours before

Local storm report, Jun 16, 5:38 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
538 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             2 SSW PRAIRIEBURG       42.21N 91.44W
06/16/2014  E0.75 INCH       LINN               IA   TRAINED SPOTTER

            WINDS ESTIMATED 50MPH. SMALL TREE LIMBS DOWN. HAIL
            DURATIONI WAS 1 MIN.

&&

TEO
Local storm report, Jun 16, 5:43 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
543 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     NON-TSTM WND DMG MARTELLE                42.02N 91.36W
06/16/2014                   JONES              IA   TRAINED SPOTTER

            ROOF BLOWN OFF AND LANDED 200 TO 300 FT FROM BUILDING.

&&

BILLN
Local storm report, Jun 16, 5:44 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
544 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     MARTELLE                42.02N 91.36W
06/16/2014                   JONES              IA   TRAINED SPOTTER

            ROOF BLOWN OFF AND LANDED 200 TO 300 FT FROM BUILDING.

&&

BILLN
Local storm report, Jun 16, 6:30 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
630 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             4 E HOPKINTON           42.34N 91.17W
06/16/2014  E1.00 INCH       DELAWARE           IA   PUBLIC

0530 PM     TSTM WND DMG     4 E HOPKINTON           42.34N 91.17W
06/16/2014                   DELAWARE           IA   PUBLIC

            SEVERAL TREE BRANCHES DOWN.

0530 PM     TSTM WND DMG     3 E HOPKINTON           42.34N 91.19W
06/16/2014                   DELAWARE           IA   PUBLIC

            LARGE TREE DOWN.

&&
Local storm report, Jun 16, 7:21 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
721 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     MARTELLE                42.02N 91.36W
06/16/2014                   JONES              IA   TRAINED SPOTTER

            PATH FROM 1 WEST OF MARTELLE TO 2 EAST WIND DAMAGE TO
            MOSTLY TREES OF 6 TO 12 INCH DIAMETER. ONE TREE WAS 3FT.
            2 EAST OF MARTELLE AN OLD BARN AND SILO BLOWN DOWN.
            DELAYED REPORT.

&&

TEO
Local storm report, Jun 16, 9:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
921 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     HAIL             1 NE HAZLETON           42.63N 91.89W
06/16/2014  M0.25 INCH       BUCHANAN           IA   TRAINED SPOTTER

            VERY HEAVY RAIN.

&&

TEO

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:21 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware54 min
Jun 16, 8:35 PM CDTTornado WarningDVNBuchanan40 min
Jun 16, 9:14 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware, Linn61 min
Jun 16, 9:42 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque63 min
Jun 16, 9:47 PM CDTSevere Thunderstorm WarningDVNBenton, Linn43 min
Jun 16, 10:02 PM CDTTornado WarningDVNBenton, Linn28 min
Jun 16, 10:13 PM CDTTornado WarningDVNBenton, Linn32 min
Jun 16, 10:27 PM CDTSevere Thunderstorm WarningDVNCedar, Jones, Linn63 min
Jun 17, 2:18 AM CDTSpecial Weather StatementDVNBenton, Buchanan, Delaware, Dubuque, Iowa, Johnson and 4 more59 min
Jun 17, 2:33 AM CDTSevere Thunderstorm WarningDVNIowa, Keokuk, Washington27 min
Jun 17, 3:02 AM CDTSpecial Weather StatementDVNCedar, Clinton, Jackson, Johnson, Jones, Louisa and 3 more58 min
Jun 17, 3:23 AM CDTSpecial Weather StatementDVNCedar, Clinton, Henry, Jackson, Jones, Louisa and 2 more52 min
Jun 17, 3:28 AM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Jackson, Jones, Muscatine, Scott32 min
Jun 17, 3:36 AM CDTTornado WarningDVNScott24 min
Jun 17, 4:02 AM CDTSevere Thunderstorm WarningDVNClinton, Scott43 min
Jun 17, 3:00 PM CDTFlash Flood WatchDVNBenton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more21 hr

Nearby

Tornado Warnings in Iowa, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.